# SDR WC72002F00000

- Difficulty date: April 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N91B
- Make and model: Cessna 550
- Aircraft serial: 5500194
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Stuck
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, WHILE DRAINING THE FUEL SUMP ON THE RIGHT WITN, THE DARIN VALVE BECAME STUCK IN THE OPEN POSITION.  THE TOPPED OF WING WAS PROFUSELY DRAINING ON THE HANGER FLOOR.  AFTER THE AIRCRAFT WAS DEFUELED AND THE DRAIN VALVE REMOVED.  IT WAS DISCOVERED THAT A SMALL PLASTIC TUBE, POSSIBLY A PRIST NOZZLE, HAD WORKED ITS WAY THOUGH THE WING AND INTO THE DRAIN PREVENTING IT FROM CLOSING.
